# SDR SIMA20160511012

- Difficulty date: May 11, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE TORQUE BOX HAS A 1/8" CRACK BY THE NUTPLATE ON AFT UPPER CORNER.  R & R PAX DOOR INNER HANDLE TORQUE BOX IAW SRM 51-40-02.
